# SDR FDEA200907132598

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE INSP CRACKED FOUND ON LT SIDE BANJO FITTING SECOND FASTENER HOLE COMMON TO BANJO FITTING AND CARRY THROUGH STRUCTURE   AFT ROW ON BANJO FITTING LAYER.  REPAIR CARRIED OUT IAW EA 1-5530-132118.  REPAIR CATEGORY B, ACCOMPLISH INITIAL INSP WITHIN 5400 FLIGHT CYCLES FROM EA RELEASE DATE (15 JULY 2009) AND REPETITIVELY THERE AFTER WITHIN 2700 FLIGHT CYCLE INTERVALS IAW DWG NR. SN10550000. REPAIR CLASSFIED AS MAJOR IAW GMM 6-2-100, REVISION 107.
